Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$ $\newcommand\empty{}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry Barratt1959OnSF

author
Barratt, M. G. and Gugenheim, V. K. A. M. and Moore, J. C.
title
On Semisimplicial Fibre-Bundles
year
1959
journal
American Journal of Mathematics
volume
81
pages
639

@article{Barratt1959OnSF,
    author = "Barratt, M. G. and Gugenheim, V. K. A. M. and Moore, J. C.",
    title = "On Semisimplicial Fibre-Bundles",
    journal = "American Journal of Mathematics",
    year = "1959",
    volume = "81",
    pages = "639"
}

      

This item is referenced in 2 tags:

  • in Section 5.4: Size Conditions on $\infty $-Categories
  • in Remark 5.4.0.3